# SDR MALA040701

- Difficulty date: October 13, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 14,574 hours, 15,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330151
- Part serial: 2085
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY INSPECTION IN MSP, EMERGENCY POWER SUPPLY P/N 3301-51, S/N 2085 REMOVED FOR SCHEDULED CAPACITY CHECK, CAPACITY CHECK FAILED.  MAINTENANCE REPLACED BATTERY ASSEMBLY P/N 3301-31 & UNIT PASSES CMM CHECKS.  RETURNED TO SERVICE 10/13/04.
